# SDR C2XA01IA325

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120ER
- Aircraft serial: 120187
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 222201TO11400
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3284, THE CREW REPORTED THAT THE AIRCRAFT LOST ALL PRESSURIZATION AT 19000 FEET. THE CREW DESCENDED TO 9000 FEET IN AUTO MODE, AND THE AIRCRAFT SLOWLY BEGAN PRESSURIZING. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE PRESSURIZTION CONTROLLER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
